The half life is SO LONG I feel like I am never going to get back to normal and would love some encouragement. I am having awful side effects and just want this drug out of my system.
Does anyone have any success coming off from Vraylar?
Question posted by VallyB1984 on 4 March 2022
Last updated on 4 June 2022
Just seen your post. I was on Vraylar and it did nothing for me after 6mths of being on it but everyone as you well no is different. My doc put me on Trintillex and wanted me to continue Vraylar, but against his advice I just started taking the Trintellex and stopped the Vraylar cause what is the sense IMO to take a med that is not working at all. I am on day 7 of Trintellix and no bad side effects thus far keeping my fingers crossed. Did you stop Vraylar cold turkey like me? Maybe your one of those if you did stop cold turkey that has to titrate down to lowest dose and then discontinue just a thought. May I ask if your on another SSRI? Reason I ask is if you are possibly it could be that your having side effects from new ssri that usually goes away in a short period of time. Hope this helped even a little. Good Luck. angel1662
I hope by now you're feeling a little better but to answer your questions you will get back to "normal" but it's a long journey.
I don't know what dosage you were taking, for how long, and why you want to stop the medication. Side effects?
I hope you're using a tapering dose schedule from your doctor instead of trying do this on your own.
From the literature:
"As for how long Vraylar stays in your system, the drug has a half-life of about 1 week . (A drug's half-life is the length of time it takes for half of a dose to be removed from your body.) If your doctor has you stop taking Vraylar, the drug may continue to have effects for 1 to 4 weeks after your last dose."
- Vraylar uses and safety info
- Vraylar prescribing info & package insert (for Health Professionals)
- Side effects of Vraylar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.